| Catalog Number |
1105000026 |
| Medical Device Problem Code |
Mechanical Jam (2983)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.4 device(s) was functionally/visually inspected in the field.The device(s) was/were repaired and returned to use.1 device was not evaluated and no cause was determined, as the customer did not make the device accessible for testing.Evaluation results findings (components/results) 1 device: rod/shaft/ mechanical problem identified.1 device: part/component/sub-assembly term not applicable/ deformation problem.1 device: wheel/ mechanical problem identified.1 device: actuator/ device migration.1 device: appropriate term/code not available/ no findings available.There was no remedial action taken.This device is not labeled for single use.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between (b)(6) 2025 - (b)(6) 2025.This report summarizes 5 malfunction events(s), where it was reported the devices experienced steer mechanism is difficult to engage/disengage.No adverse consequence or clinically relevant delay in treatment was reported.